# SDR RRXA99802

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O MAIN CARGO DOORS FAILED UPLATCH CK RAN CHECKLIST WITH NO HELP RETURN TO DAY AS PER OPS AND MX CONTROL.  PERFORMED OP CK OF MLG DOOR FLT LOCKS, LUBED FLT LOCK, MLG DOOR UPLATCH CK OPS CKS NORMAL AT THIS TIME COULD NOT DUPLICATE ON GROUND NO LEAKS OR DEFECTS NOTED.
